MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account stated false depressed architect tsh results were generated on a patient sample that tested higher on non-abbott methods.Using the same patient sample collected on (b)(6) 2021, testing generated architect tsh of 0.3837, 0.3829 uiu/ml, but non-abbott method of >5, 4.8, 4.5 uiu/ml.The sample was sent to a different laboratory with alinity tsh of 0.38 uiu/ml.A new sample collected on (b)(6) 2021, generated architect tsh of 0.4993, 0.4807 uiu/ml but non-abbott method 5.08 uiu/ml and another lab alinity tsh of 0.38 uiu/ml.The patient is under thyroid treatment until recently with low tsh values and receiving statin treatment and folic acid supplementation.The physicians were expecting a tsh value increase.The endocrinologist cannot decide which results are correct for the patient.The account uses a tsh normal range of 0.35 iu/ml to 4.94 iu/ml.Testing with the alinity method was performed for troubleshooting and comparative testing only.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint evaluation included a search for similar complaints, and the review of complaint text, trending data, labelling, device history records and testing of a retained sample of the complaint lot.Return testing was not completed as returns were not available.The ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review determined no adverse trend for the issue for the product.Device history record review on lot 21222ui00 did not show any non-conformances, or deviations.Labelling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot 21222ui00.All specifications were met indicating that the lot is performing acceptably.No product deficiency was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11532678
Report Number3005094123-2021-00046
Device Sequence Number17277291
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2022
Device Model Number7K62-35
Device Catalogue Number07K62-35
Device Lot Number21222UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR03745; ARC I2K PROC MOD, 03M74-01, ISR03745
Patient Age66 YR